Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On duality of probabilities for card dealing
HTML articles powered by AMS MathViewer

by Jeffrey S. Rosenthal PDF
Proc. Amer. Math. Soc. 123 (1995), 559-561 Request permission

Abstract:

We simplify and generalize a result of Sobel and Frankowski concerning the equality in distribution of certain random quantities associated with dealing cards
References
    M. Sobel and K. Frankowski, A duality theorem for solving multiple-player mutlivariate hypergeometric problems, Technical Report, Department of Computer Science, University of Minnesota, 1992.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60C05
  • Retrieve articles in all journals with MSC: 60C05
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 559-561
  • MSC: Primary 60C05
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1211588-3
  • MathSciNet review: 1211588